Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integral equations associated with Hankel convolutions


Author: Deborah Tepper Haimo
Journal: Trans. Amer. Math. Soc. 116 (1965), 330-375
MSC: Primary 44.25
DOI: https://doi.org/10.1090/S0002-9947-1965-0185379-4
MathSciNet review: 0185379
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Fox, The inversion of convolution transforms by differential operators, Proc. Amer. Math. Soc. 4 (1953), 880-887. MR 0058744 (15:418e)
  • [2] F. R. Gantmacher, The theory of matrices, Vols. 1, 2, Chelsea, New York, 1959. MR 0107649 (21:6372c)
  • [3] R. R. Goldberg, Fourier transforms, Cambridge Tracts in Mathematics and Mathematical Physics, No. 52, Cambridge Univ. Press, New York, 1961. MR 0120501 (22:11254)
  • [4] D. T. Haimo, Variation diminishing transformations, Bull. Amer. Math. Soc. 70 (1964), 271-274. MR 0160083 (28:3297)
  • [5] I. I. Hirschman, Jr., Variation diminishing Hankel transforms, J. Analyse Math. 8 (1960-61), 307-336. MR 0157197 (28:433)
  • [6] -, Variation diminishing transformations and ultraspherical polynomials, J. Analyse Math. 8 (1960-61), 337-360. MR 0157198 (28:434)
  • [7] -, Variation diminishing transformations and orthogonal polynomials, J. Analyse Math. 9 (1961), 177-193. MR 0133484 (24:A3315)
  • [8] -, Variation diminishing transformations and Sturm-Liouville systems, Comment. Math. Helv. 36 (1961), 214-233. MR 0141817 (25:5214)
  • [9] -, Variation diminishing transformations and general orthogonal polynomials, Canad. J. Math. 16 (1964), 98-107. MR 0160082 (28:3296)
  • [10] I. I. Hirschman, Jr. and D. V. Widder, The convolution transform, Princeton Univ. Press, Princeton, N. J., 1955. MR 0073746 (17:479c)
  • [11] I. P. Natanson, Theory of functions of a real variable, Vols. I, II, Ungar, New York, 1955. MR 0067952 (16:804c)
  • [12] G. Pólya and G. Szegö, Aufgaben und Lehrsatze aus der Analysis, Dover, New York, 1945. MR 0015435 (7:418e)
  • [13] I. J. Schoenberg, On totally positive functions, Laplace integrals and entire functions of the Laguerre-Polya-Schur type, Proc. Nat. Acad. Sci. U.S.A. 33 (1947), 11-17. MR 0018706 (8:319b)
  • [14] -, On variation diminishing integral operators of the convolution type, Proc. Nat. Acad. Sci. U.S.A. 34 (1948), 164-169. MR 0023873 (9:415d)
  • [15] E. C. Titchmarsh, The theory of functions, 2nd ed., Oxford Univ. Press, Oxford, 1939.
  • [16] -, Introduction to the theory of Fourier integrals, Oxford Univ. Press, Oxford, 1948.
  • [17] G. N. Watson, A treatise on the theory of Bessel functions, 2nd ed., Cambridge Univ. Press, Cambridge, 1958. MR 0010746 (6:64a)
  • [18] D. V. Widder, Advanced calculus, 2nd ed., Prentice-Hall, Englewood Cliffs, N. J., 1961. MR 0122921 (23:A253)
  • [19] -, The Laplace transform, Princeton Mathematical Series, Vol. 6, Princeton Univ. Press, Princeton, N. J., 1941. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.25

Retrieve articles in all journals with MSC: 44.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0185379-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society